Alert archive / Oklahoma / River Flood Warnings in 2013

River Flood Warning 19, NWS Tulsa, OK

May 30, 2013Ottawa County, Oklahoma

NWS Tulsa, OK issued this river flood warning at May 30, 2013, 8:22 AM CDT for Ottawa County, Oklahoma. It took effect at May 30, 2013, 4:02 PM CDT. It was in force for 5 days.

The area

The counties it named.

The facts

Issued
May 30, 2013, 8:22 AM CDT (13:22 UTC)
In effect from
May 30, 2013, 4:02 PM CDT
Expired
Jun 4, 2013, 7:35 AM CDT
In force
5 days
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
Minor

County Ottawa County, OK

The radar

The Tulsa radar (KINX), 100 km from the middle of the area, began a volume at 13:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Neosho River near Commerce (COMO2).

Action stage
14 ft
Minor stage
15 ft
Moderate stage
18 ft
Major stage
24 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07185000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at May 30, 6:41 AM CDT, 1 hour 41 minutes earlier.

Area forecast discussion, May 30, 6:41 AM CDT, 1 hour 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
641 AM CDT THU MAY 30 2013

.DISCUSSION...

THE 12Z TAF DISCUSSION IS INCLUDED BELOW.

&&

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
MVFR CIGS COULD HANG ON FOR MUCH OF THE DAY BEFORE CLIMBING TO VFR
LEVEL THIS AFTERNOON. TSRA WILL AFFECT KBVO EARLY THEN THERE
SHOULD BE A BREAK FOR MUCH OF THE DAY...ASIDE FROM A ROGUE SHOWER
OR STORM. STORMS WILL FORM THIS AFTERNOON ALONG DRYLINE TO OUR
WEST AND MOVE INTO NE OK THIS AFTERNOON AND INTO NW AR BY THIS
EVENING. MVFR CIGS WILL RETURN TO ALL SITES AGAIN BY 12Z FRI MORNING.

LACY

&&

.PREV DISCUSSION... /ISSUED 427 AM CDT THU MAY 30 2013/

DISCUSSION...
A FEW CONVECTIVE CLUSTERS CONTINUE IN AREAS ALONG AND NORTH OF
U.S. 412 EARLY THIS MORNING CONTINUE TO BE FUELED BY 50+ KNOT LOW
LEVEL JET ANALYZED OVER CENTRAL/WESTERN OK. THIS SHOULD CONTINUE
THROUGH THE EARLY PART OF THE MORNING...AND WILL ALSO HAVE TO KEEP
AN EYE ON FORWARD PROPAGATING MCS MOVING ACROSS SOUTH CENTRAL KS
WHICH COULD BRUSH FAR NORTHERN AREAS THIS MORNING AS WELL. SEVERE
THREAT IS MINIMAL BUT THESE FEATURES MAY HAVE SIGNIFICANT IMPACT
ON AFTERNOON THUNDERSTORM DEVELOPMENT.

AIRMASS ALREADY RECOVERING FROM EXTREME SE THROUGH NW OKLAHOMA IN
WAKE OF OVERNIGHT STORMS AND EVENTUALLY SHOULD RECOVER TO SOME
DEGREE OVER EASTERN OK THIS AFTERNOON. MOST SHORT RANGE MODELS
CONTINUE TO BREAK OUT CONVECTION RELATIVELY EARLY TODAY FURTHER
COMPLICATING MATTERS. LARGER PICTURE CONTINUES TO BE DEEP TROUGH
DEVELOPING OVER CENTRAL U.S. WITH DRY LINE MIXING A BIT FARTHER
EAST INTO WESTERN OK BY LATE THIS AFTERNOON. WIND PROFILES SHOW
MUCH LESS BACKING OF MID LEVEL WINDS TODAY WITH BETTER CHANCE OF
STORMS REMAINING DISCRETE. DEGREE OF INSTABILITY DOES REMAIN IN
QUESTION BUT SHOULD SEE AN AXIS OF HIGHER VALUES EAST OF THE DRY
LINE WITH STORMS DEVELOPING OVER CENTRAL OK LATE AND MOVING TOWARD
NE OKLAHOMA IN THE EVENING. WITH MORE DISCRETE STORM MODE ALL
TYPES OF SEVERE WOULD BE POSSIBLE.

MID LEVEL TEMPS BEGIN TO WARM TONIGHT WITH CAP STRENGTH QUICKLY
INCREASING...WHICH WOULD CAUSE STORMS TO WANE OVERNIGHT.
CONVECTIVE COMPLEX MAY DEVELOP TONIGHT ON EDGE OF CAP MAINLY
NORTHEAST OF OUR AREA. CAP REMAINS IN PLACE MOST OF FRIDAY WITH
VOLATILE AIRMASS SPREADING OVER MUCH OF THE FORECAST AREA.
AGAIN...WIND PROFILES SUPPORTIVE OF SUPERCELLS WHICH SHOULD DEVELOP
RAPIDLY ALONG DRY LINE AND FRONT TO OUR WEST AND NORTHWEST LATE
AFTERNOON. THIS COULD BE A SIGNIFICANT SEVERE WEATHER EVENT GIVEN
EXTREME INSTABILITY FORECAST...STAY TUNED.

THUNDERSTORMS SHOULD EXPAND IN COVERAGE FRIDAY EVENING AND
OVERNIGHT AS FRONT SLOWLY PUSHES SOUTH...LEADING TO POTENTIAL FOR
SIGNIFICANT HEAVY RAINFALL IN SOME AREAS. MOST LIKELY THIS WILL
BE NORTH OF I-40...WHERE A FLASH FLOOD WATCH WILL EVENTUALLY BE
NEEDED FOR FRIDAY NIGHT AND POSSIBLY INTO SATURDAY. RAIN SHOULD
TAPER OFF SATURDAY EVENING WITH SUNDAY TURING OUT TO BE A NICE
AFTERNOON WITH DRIER AIR AND TEMPERATURES SEVERAL DEGREES BELOW
NORMAL. THUNDERSTORM CHANCES WILL RETURN BY MIDDLE OF NEXT WEEK AS
BOUNDARY RETREATS NORTH.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   81  72  84  67 /  60  30  40  90
FSM   81  70  86  69 /  70  30  10  80
MLC   80  73  87  72 /  50  20  10  60
BVO   81  70  84  65 /  60  40  60  90
FYV   76  67  83  68 /  80  40  20  80
BYV   77  67  83  66 /  90  60  30  90
MKO   79  70  86  69 /  60  30  10  80
MIO   79  71  83  66 /  70  40  40  90
F10   80  72  86  69 /  50  30  10  70
HHW   83  71  88  70 /  50  20  10  40

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

AVIATION...30
Hazardous weather outlook, May 30, 5:42 AM CDT, 2 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
542 AM CDT THU MAY 30 2013

ARZ001-002-010-011-019-020-029-OKZ049-053>076-311000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
542 AM CDT THU MAY 30 2013

...SEVERE STORMS POSSIBLE TODAY AND FRIDAY...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA....NORTHEAST OKLAHOMA.
	ONSET...AFTER 4 PM.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...EAST CENTRAL AND NORTHEAST OKLAHOMA...NORTHWEST ARKANSAS.
	ONSET...AFTER 4 PM.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...ONGOING.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...THIS AFTERNOON.

DISCUSSION...

A SLOW MOVING AREA OF THUNDERSTORMS THIS MORNING OVER NORTHEAST
OKLAHOMA HAS DROPPED ANYWHERE FROM 1 TO 3 INCHES OF RAIN TO THE
NORTH AND WEST OF TULSA. SOME LOCALIZED FLOODING REMAINS POSSIBLE
THROUGH THE MORNING UNTIL THIS AREA OF HEAVY RAIN AND STORMS MOVES
OUT OF OKLAHOMA OR DISSIPATES.

STRONG TO SEVERE STORMS ARE EXPECTED TO INITIATE ALONG THE DRYLINE
OVER WEST CENTRAL OK THIS AFTERNOON. THE STORMS WILL MOVE EAST INTO
NORTHEAST OK DURING THE LATE AFTERNOON OR EARLY EVENING. THE SHEAR
PROFILE WITH RESPECT TO DRYLINE SUGGESTS THAT A DISCRETE STORM MODE
WILL BE MORE PREDOMINANT COMPARED TO YESTERDAY. ANY SUSTAINED
SUPERCELLS WILL BE CAPABLE OF PRODUCING VERY LARGE HAIL...DAMAGING
WINDS...AND TORNADOES. TORNADO POTENTIAL WILL BE ENHANCED IF STORMS
CAN ANCHOR ALONG AN OUTFLOW BOUNDARY LEFT FROM THE MORNING STORMS.
STORMS WILL EVENTUALLY CONGEAL INTO CLUSTERS OR LINES AND MOVE EAST
INTO SE OK AND/OR NW AR THIS EVENING.

TRAINING OF STORMS OVER THE SAME AREAS THAT RECEIVED HEAVY
RAINFALL THIS MORNING MAY LEAD TO FLOODING LATER TODAY.

SOUTH WINDS WILL GUST IN THE 25 TO 30 MPH RANGE ACROSS NORTHEAST
AND EAST CENTRAL OKLAHOMA AND NORTHWEST ARKANSAS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL...HEAVY RAIN POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY AND MONDAY...NO HAZARDS.
TUESDAY AND WEDNESDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...

A COLD FRONT WILL SAG DOWN INTO NORTHEAST OKLAHOMA FRIDAY
AFTERNOON AND EVENTUALLY INTO NORTHWEST ARKANSAS FRIDAY NIGHT...COLLIDING
WITH A VERY UNSTABLE AIR MASS OVER THE REGION. WINDS ALOFT WILL
STILL BE FAVORABLE FOR THE DEVELOPMENT OF ORGANIZED STORMS. EARLY
IN THE EVENT THE THREAT FOR VERY LARGE HAIL AND TORNADOES
EXISTS...WITH A TRANSITION TOWARD DAMAGING WINDS AND HEAVY
RAINFALL GOING INTO FRIDAY NIGHT. THE PARALLEL NATURE OF THE WINDS
ALOFT TO THE BOUNDARY SUGGESTS THAT STORMS WILL GROW INTO CLUSTERS
AND TRAIN OVER THE SAME AREAS. FLOODING WILL BECOME AN INCREASING
CONCERN BECAUSE OF THIS...ESPECIALLY IN AREAS THAT HAVE ALREADY
RECEIVED HEAVY RAIN OVER THE PAST 24 HOURS.

THE RISK FOR STORMS WILL SHIFT SOUTHEAST WITH THE FRONT ON
SATURDAY...DOWN INTO WEST CENTRAL ARKANSAS AND SOUTHEAST OKLAHOMA.

ANOTHER BOUNDARY IS EXPECTED TO AFFECT THE REGION TOWARD THE
MIDDLE OF NEXT WEEK...AND WILL BRING ANOTHER CHANCE OF THUNDERSTORMS.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

LACY

In the hours before

Special weather statement, May 30, 2:31 AM CDT, 5 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
231 AM CDT THU MAY 30 2013

ARZ001-002-010-011-019-020-300800-
BENTON AR-CARROLL AR-CRAWFORD AR-FRANKLIN AR-MADISON AR-WASHINGTON
AR-
231 AM CDT THU MAY 30 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 300 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     EASTERN BENTON...CARROLL...NORTHEASTERN CRAWFORD...MADISON AND
     EASTERN WASHINGTON

IN WEST CENTRAL ARKANSAS
     NORTHERN FRANKLIN

AT 231 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES NORTHEAST OF BELLA VISTA TO WESLEY TO 2 MILES
NORTHWEST OF LONELM...MOVING NORTHEAST AT 50 MPH.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.

LAT...LON 3612 9330 3612 9347 3609 9347 3608 9344
      3597 9345 3592 9350 3587 9352 3577 9351
      3576 9369 3559 9369 3546 9405 3601 9400
      3650 9430 3650 9330
TIME...MOT...LOC 0731Z 247DEG 45KT 3647 9416 3604 9390
          3559 9394
Special weather statement, May 30, 2:36 AM CDT, 5 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
236 AM CDT THU MAY 30 2013

OKZ068-070>074-300815-
CHEROKEE OK-HASKELL OK-MCINTOSH OK-MUSKOGEE OK-PITTSBURG OK-SEQUOYAH
OK-
236 AM CDT THU MAY 30 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 315 AM CDT
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     SOUTHWESTERN CHEROKEE...EASTERN MUSKOGEE AND NORTHWESTERN
     SEQUOYAH

IN SOUTHEAST OKLAHOMA
     WESTERN HASKELL...EASTERN MCINTOSH AND NORTHEASTERN PITTSBURG

AT 236 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTHEAST
OF EUFAULA...MOVING NORTHEAST AT 50 MPH.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3561 9481 3523 9549 3534 9567 3582 9535
      3581 9527 3585 9523 3587 9523 3588 9525
      3591 9529 3592 9528
TIME...MOT...LOC 0736Z 222DEG 42KT 3536 9550
Special weather statement, May 30, 3:02 AM CDT, 5 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
302 AM CDT THU MAY 30 2013

ARZ002-011-300845-
CARROLL AR-MADISON AR-
302 AM CDT THU MAY 30 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 345 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     CARROLL AND EASTERN MADISON

AT 302 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BUSCH TO 4 MILES SOUTHWEST OF MARBLE TO 14 MILES SOUTH
OF DUTTON...MOVING EAST AT 40 MPH.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.

LAT...LON 3612 9347 3609 9347 3608 9344 3597 9345
      3592 9350 3587 9352 3577 9351 3576 9369
      3609 9368 3643 9387 3650 9387 3650 9330
      3612 9329
TIME...MOT...LOC 0802Z 261DEG 35KT 3648 9377 3610 9356
          3562 9364
Special weather statement, May 30, 4:12 AM CDT, 4 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
412 AM CDT THU MAY 30 2013

OKZ054-300945-
OSAGE OK-
412 AM CDT THU MAY 30 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 445 AM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     NORTHERN OSAGE

AT 412 AM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER PEARSONIA...
MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THIS STORM INCLUDE...PAWHUSKA...PEARSONIA...BIGHEART...FORAKER AND
WAH SHA SHE STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 45 MPH.

LAT...LON 3700 9600 3651 9640 3661 9674 3701 9651
TIME...MOT...LOC 0912Z 216DEG 30KT 3681 9641
Local storm report, May 30, 5:51 AM CDT, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
551 AM CDT THU MAY 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0548 AM     FLOOD            SKIATOOK                36.37N 96.00W
05/30/2013                   TULSA              OK   EMERGENCY MNGR

            WATER NEAR HOUSES ALONG OAK STREET ON SOUTH SIDE OF TOWN.

&&

CAS

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 7:13 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee32 min
May 29, 7:33 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa57 min
May 29, 8:18 PM CDTSevere Thunderstorm WarningTSACraig, Creek, Nowata, Osage, Rogers, Tulsa and 2 more57 min
May 29, 8:55 PM CDTSpecial Weather StatementTSAOkmulgee35 min
May 29, 9:13 PM CDTSpecial Weather StatementTSACraig32 min
May 29, 9:52 PM CDTSpecial Weather StatementTSAOttawa38 min
May 29, 10:30 PM CDTSevere Thunderstorm WarningTSAOsage45 min
May 29, 11:04 PM CDTSpecial Weather StatementTSAWashington26 min
May 29, 11:23 PM CDTSpecial Weather StatementTSAMuskogee37 min
May 29, 11:46 PM CDTSpecial Weather StatementTSAPawnee29 min
May 30, 12:21 AM CDTSpecial Weather StatementTSAMuskogee24 min
May 30, 12:28 AM CDTSevere Thunderstorm WarningTSACherokee, Muskogee, Sequoyah32 min
May 30, 12:35 AM CDTTornado WarningTSACherokee, Muskogee, Sequoyah25 min
May 30, 12:45 AM CDTSevere Thunderstorm WarningTSAAdair, Haskell, Latimer, LeFlore, Muskogee, Sequoyah60 min
May 30, 1:08 AM CDTSpecial Weather StatementTSAWashington52 min
May 30, 2:36 AM CDTSpecial Weather StatementTSAMuskogee39 min
May 30, 4:12 AM CDTSpecial Weather StatementTSAOsage33 min
May 30, 4:58 AM CDTAreal Flood AdvisoryTSAOsage, Pawnee, Rogers, Tulsa, Washington62 min
May 30, 6:52 AM CDTAreal Flood AdvisoryTSAOsage, Pawnee, Rogers, Tulsa, Washington3 hr
May 30, 8:14 AM CDTRiver Flood WarningTSAOsage24 hr
May 30, 8:14 AM CDTRiver Flood WarningTSAOsage, Tulsa43 hr
May 30, 8:14 AM CDTRiver Flood WarningTSATulsa42 hr
May 30, 8:19 AM CDTRiver Flood WarningTSAWashington3 days
May 30, 8:19 AM CDTRiver Flood WarningTSARogers, Tulsa4 days
May 30, 8:39 AM CDTSpecial Weather StatementTSAMcIntosh36 min
May 30, 9:49 AM CDTSpecial Weather StatementTSADelaware41 min
May 30, 10:02 AM CDTRiver Flood WatchTSAOttawa6 hr
May 30, 10:02 AM CDTRiver Flood WatchTSAAdair48 hr
May 30, 10:02 AM CDTRiver Flood WatchTSACherokee35 hr
May 30, 10:02 AM CDTRiver Flood WatchTSACherokee, Delaware62 hr
May 30, 10:02 AM CDTRiver Flood WatchTSACherokee48 hr
May 30, 10:41 AM CDTSpecial Weather StatementTSAOsage, Washington49 min
May 30, 10:52 AM CDTFlash Flood WatchTSAAdair, Cherokee, Craig, Creek, Delaware, Haskell and 14 more50 hr
May 30, 11:28 AM CDTSpecial Weather StatementTSAOsage, Washington47 min
May 30, 11:35 AM CDTSevere Thunderstorm WarningTSALeFlore40 min
May 30, 12:17 PM CDTSpecial Weather StatementTSAOsage, Pawnee, Washington28 min
May 30, 12:25 PM CDTFlash Flood WarningTSAOsage4 hr
May 30, 12:41 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee64 min
May 30, 1:24 PM CDTSevere Thunderstorm WarningTSANowata, Washington36 min
May 30, 1:29 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee61 min
May 30, 1:38 PM CDTSevere Thunderstorm WarningTSALeFlore37 min
May 30, 1:51 PM CDTTornado WarningTSAOsage, Pawnee39 min
May 30, 2:29 PM CDTTornado WarningTSAOsage, Pawnee31 min
May 30, 2:59 PM CDTSevere Thunderstorm WarningTSAOsage, Washington46 min
May 30, 3:24 PM CDTSpecial Weather StatementTSANowata, Washington66 min
May 30, 3:27 PM CDTSevere Thunderstorm WarningTSANowata, Osage, Rogers, Tulsa, Washington63 min
May 30, 3:32 PM CDTTornado WarningTSACreek, Pawnee58 min
May 30, 4:13 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes, Nowata, Ottawa, Rogers47 min
May 30, 4:20 PM CDTRiver Flood WarningTSAOttawa39 hr
May 30, 4:28 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Rogers, Tulsa62 min
May 30, 4:33 PM CDTSevere Thunderstorm WarningTSARogers27 min
May 30, 4:51 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Ottawa, Rogers54 min
May 30, 4:53 PM CDTSpecial Weather StatementTSAAdair37 min
May 30, 5:00 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes45 min
May 30, 5:06 PM CDTAreal Flood AdvisoryTSACreek, Tulsa84 min
May 30, 5:14 PM CDTSevere Thunderstorm WarningTSACreek, Tulsa, Wagoner61 min
May 30, 5:24 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee66 min
May 30, 5:29 PM CDTSpecial Weather StatementTSARogers46 min
May 30, 5:37 PM CDTSpecial Weather StatementTSAOttawa38 min
May 30, 5:45 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes45 min
May 30, 6:08 PM CDTAreal Flood WarningTSACraig, Creek, Delaware, Mayes, Nowata, Osage and 6 more6 hr
May 30, 6:16 PM CDTSpecial Weather StatementTSADelaware, Mayes29 min
May 30, 6:18 PM CDTSpecial Weather StatementTSAPawnee27 min
May 30, 6:34 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee56 min
May 30, 6:54 PM CDTTornado WarningTSACherokee, Mayes, Wagoner36 min
May 30, 2:02 AM CDTSpecial Weather StatementTSACrawford, Franklin, Madison, Sebastian, Washington28 min
May 30, 2:31 AM CDTSpecial Weather StatementTSACarroll, Madison29 min
May 30, 3:02 AM CDTSpecial Weather StatementTSACarroll43 min
May 30, 12:22 PM CDTSpecial Weather StatementTSAFranklin38 min
May 30, 12:27 PM CDTSpecial Weather StatementTSASebastian33 min
May 30, 12:55 PM CDTSpecial Weather StatementTSAFranklin35 min
May 30, 1:33 PM CDTSpecial Weather StatementTSACarroll57 min
May 30, 2:43 PM CDTSpecial Weather StatementTSAMadison47 min

Nearby

River Flood Warnings in Oklahoma, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.